Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I have an infection of urinary tract, and a doctor prescribed me amoxicillin. I’ve been using it for couple of days, and I feel vomiting. Could it be a side effect? Does anyone else use this drug?

Loading...


Hi, I was taking amoxicillin when I had a bad ear infection. It started spreading to my throat, but fortunately, amoxicillin was effective. It is called penicillin-like antibiotics, and it works by stopping the growth of bacteria. I used chewable tablet of amoxicillin, because my throat was in risk to be infected, but there are other forms of this drug. You can find tablets, capsules, a suspension and pediatric drops. It is important to take amoxicillin untill you finish the prescription, even if you feel better, because if you stop with the treatmant, the infection could return. Yes, I heard that amoxicillin can cause some side efects like vomiting, diarrhea and upset stomach, but I didn’t have any of those symptoms. If you don’t feel well, ask a doctor about that.
Reply

Loading...